Doctor insights on:
Best products for: What? Please clarify ; re-ask.Get a more detailed answer ›
What vitamin or medicine can replace accutane?
Because my face too oily. But i also worried taking affect Accutane for long term.
It depends: Accutane is Vt A Derivative. The side effect is Drying of skin . If your skin is oily; it is not because of Accutane. Your dermatologist is prescribing you after careful discussion with you about Accutane and only after giving you trial of other medicines both orally and Topically for Acne.. So you should talk to him/her regarding your dilemma. ...Read more
do you think taking fish oil pills would help to restore/replace the natural oil i had come to my hair prior to taking accutane?
Severely broke out after trying new skincare products. I've been on accutanes and had success but will this reverse accutanes effect? Do I go on again
Not acne.: A contact dermatitis from a new product, is not acne Or if you have a mild flare of acne because of it, stopping it may well stop the flare. Wait and see what happens. Go back to your old skin care routine. If it does not get better in a week or so, see your doc. ...Read moreSee 1 more doctor answer
Usually: 2-3 months.Get a more detailed answer ›
Consult with doctor: You'll need to see a doctor who prescribes Accutane and who uses the ipledge program (a government computer database designed to track proper use of the drug). You need to be evaluated and screened to see if you're a good candidate for accutane, informed of the side-effects, get appropriate labs, and then monitored while on the drug. Absolutely cannot get pregnant while on accutane. ...Read moreSee 1 more doctor answer
The past 3 days, my air condition was on and off and felt like 40-50 degrees. i have accutane store in my room which needs 59 to 86degree. is this ok?
- Talk to a doctor live online for free
- Can accutane affect kidney?
- Can accutane cause back pain?
- How long do the side effects of accutane generally last?
- Ask a doctor a question free online
- Buttock pain after hip replacement
- Accutane out of system
- Accutane initial breakout
- Acute pain in groin area after hip replacement surgery
- Talk to a dermatologist online